# SDR UALA2012020800752

- Difficulty date: February 8, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N799UA
- Make and model: Boeing 777222
- Aircraft serial: 26926
- Aircraft time: 61,285 hours, 8,855 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: S210W1101012
- Part serial: 615
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF JOB CARD 2-2132.  NR 2 ENGINE RIGHT INTERMEDIATE CHECK VALVE SHOWS SIGNS OF CARBON DEPOSITS ON FLAPPER.  REPLACED INTERMEDIATE CHECK VALVE PER MM.
